Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A characterization of the finite projective symplectic groups $ {\rm PSp}\sb{4}(q)$


Author: W. J. Wong
Journal: Trans. Amer. Math. Soc. 139 (1969), 1-35
MSC: Primary 20.27
MathSciNet review: 0252504
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.27

Retrieve articles in all journals with MSC: 20.27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0252504-X
PII: S 0002-9947(1969)0252504-X
Article copyright: © Copyright 1969 American Mathematical Society